# SDR SWAA2023042020455

- Difficulty date: March 23, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB. T/E LOWER ACCESS PANEL # 333AB HAS RUBBER SEAL WITH ELONGATED HOLES<[01] REMOVED AND REPLACED LEFT HORIZONTAL STAB. T/E LOWER ACCESS PANEL # 333AB SEAL AS PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.
